Jump to content

When using benzos, does getting off them make your visuals worse before returning to baseline?


Recommended Posts

I've only used Zopiclone, but I notice a big change the next day when I've taken it for the night with reduction of visuals and tinnitus.

So my question is, those of you who have used benzos and stopped using them, or use them in periods, do you get an increase in symptoms when you taper them off before returning to baseline?

Link to comment
Share on other sites

I haven't noticed it previously, but I've also been on a bunch of herbs for lyme disease for a month now, so I'm suspecting it might have something to do with it. This is the first time ever I've actually noticed a relief from anything at all with my visuals since everything started 1.5 yrs ago.

Link to comment
Share on other sites

Zopiclone (brand names Imovane, Zimovane, and Dopareel) is a nonbenzodiazepine hypnotic agent used in the treatment of insomnia. Zopiclone is molecularly distinct from benzodiazepine drugs and is classed as a cyclopyrrolone.”

 

this is is a “Z” drug. Be careful with these, as they have been known to worsen hppd or even cause it (in the case of zolpidem(ambien)).

 

I can’t recall of my visuals got worse when I withdrew from benzos. Honestly, I felt so awful I probably wouldn’t have noticed. The only thing that makes my visuals better is a specific racetam (in the end made it much worse). Things that have made them worse are cannabis and tianeptine. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.